# SDR N6WA2025071005

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N557GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10077
- Aircraft time: 45,120 hours, 34,242 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERG EXIT ROPE DOOR MIS-ALIGNED.  SECURED RH EMERG EXIT ROPE DOOR IAW CRJ AMM 25-63-04
